1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
Dismiss Notice
Like RaceDepartment on Facebook.

Fri May 13th 2011 - Mini Challenge @ Magny-Cours National

Discussion in 'RACE 07 Racing Club & Leagues' started by Yves Larose, May 9, 2011.

Thread Status:
Not open for further replies.
  1. Yves Larose

    Yves Larose
    Premium Member

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM FRI
    Required RACE 07 expansions:
    Class: Mini Cooper
    Track: Magny-Cours National
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    08.00 GMT: Practice
    08:25 GMT: Qualification
    08.50 GMT: Warm-up
    09.00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. Practice is going well... :D



    EUROPEAN TIME ZONE

    1. Ross Garland
     
  3. EUROPEAN TIME ZONE

    1. Ross Garland
    2. Dubravko Sparovec
     
  4. hahaha, that's nice video :D had almost same problem with GTR2's version of that national track.. thou 360 jumped and had hard landing that made me almost always spinning

    EUROPEAN TIME ZONE

    1. Ross Garland
    2. Dubravko Sparovec
    3. Tommi Ojala
     
  5. EUROPEAN TIME ZONE

    1. Ross Garland
    2. Dubravko Sparovec
    3. Tommi Ojala
    4. Nick Brooke
     
  6. Robert Wiesenmüller

    Robert Wiesenmüller
    The one and only Premium Member

    EUROPEAN TIME ZONE

    1. Ross Garland
    2. Dubravko Sparovec
    3. Tommi Ojala
    4. Nick Brooke
    5. Robert Wiesenmüller
     
  7. Signing out.

    EUROPEAN TIME ZONE

    1. Dubravko Sparovec
    2. Tommi Ojala
    3. Nick Brooke
    4. Robert Wiesenmüller
     
  8. im in jason lancett
     
  9. I came but no one else did its 5 mins to qualifying but i have not moved it forward just in case someone comes lol
     
  10. Well waited around and in the end 8 showed up, was great fun fighting for pole but 3rd was good for a noob.
    Had a bad start but caught up a little and was fighting for 3rd and having a great time till i over cooked the chicaine and slammed it into the wall.

    As i had left it so long before race 1 i could not do race 2 sorry guys. But i loved every second nice clean racing and good job all
     
  11. had a great race!
    Q was P4 ( out of 8)
    Not tobad. This was my very first drive with the mini and my first laps on this circuit.
    Race1. Had a good start and good take 2 places.
    Then Martin made a mistake and could pass him for p1.
    Had a great battle with martin, although he was a bit faster he could not get the his mini passed mine.
    I've won this race :)

    Race 2 i had to start last, but my start was very good and after T2 is was first. I could only stay a few laps in game due to an other appointment.

    Thank you guys. It was very clean and close racing!
     
  12. Yes was very close race never over 1 second gap for 20 laps like fred said i was probably quicker in places but i couldnt put a fair move on maybe cuda tried somthink first race but ran out of fuel half lap short of finish dooooohhhhhhh lol still good fun tho
     
Thread Status:
Not open for further replies.